Alert archive / Utah / Flash Flood Warnings in 2022
Flash Flood Warning 124, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Oct 2, 2022, 5:37 PM MDT for Garfield County, San Juan County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2022, 5:37 PM MDT (23:37 UTC)
- Expired
- Oct 2, 2022, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Garfield County, UT, San Juan County, UT
The radar
The Cedar City radar (KICX), 206 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
920
WGUS55 KSLC 022337
FFWSLC
UTC017-037-030245-
/O.NEW.KSLC.FF.W.0124.221002T2337Z-221003T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
537 PM MDT Sun Oct 2 2022
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
San Juan County in southeastern Utah...
Northeastern Garfield County in southern Utah...
* Until 845 PM MDT.
* At 537 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.25 and 0.75 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
mainly rural areas of San Juan and Northeastern Garfield Counties
This includes the following highways...
Utah Route 276 between mile markers 0 and 17.
Utah Route 95 between mile markers 22 and 43.
This includes the following streams and drainages...
Poison Spring, Shitamaring Creek, Bulldog Creek, Quaking Aspen
Creek, Straight Creek, Trachyte Creek, Hansen Creek, South Fork
Swett Creek, Pennell Creek, Dirty Devil River, Copper Creek,
Browns Creek, Benson Creek, Speck Creek, Crescent Creek and
Colorado River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3809 11065 3807 11042 3787 11040 3781 11045
3778 11047 3781 11065 3793 11074
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Church2 follow-up statements
885
WGUS75 KSLC 030112
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
712 PM MDT Sun Oct 2 2022
UTC017-037-030245-
/O.CON.KSLC.FF.W.0124.000000T0000Z-221003T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-San Juan UT-
712 PM MDT Sun Oct 2 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS
EVENING FOR SAN JUAN AND NORTHEASTERN GARFIELD COUNTIES...
At 712 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1.0 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
mainly rural areas of San Juan and Northeastern Garfield Counties
This includes the following highways...
Utah Route 276 between mile markers 0 and 17.
Utah Route 95 between mile markers 22 and 42.
This includes the following streams and drainages...
Trachyte Creek, Bulldog Creek, Dirty Devil River, Quaking Aspen
Creek, South Fork Swett Creek, Straight Creek, Poison Spring,
Pennell Creek, Shitamaring Creek, Benson Creek, Speck Creek,
Crescent Creek, Hansen Creek, Browns Creek, Copper Creek and
Colorado River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3809 11065 3807 11042 3787 11040 3781 11045
3778 11047 3781 11065 3793 11074
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MT533
WGUS75 KSLC 030241
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
841 PM MDT Sun Oct 2 2022
UTC017-037-030251-
/O.EXP.KSLC.FF.W.0124.000000T0000Z-221003T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-San Juan UT-
841 PM MDT Sun Oct 2 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT THIS EVENING FOR
SAN JUAN AND NORTHEASTERN GARFIELD COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3809 11065 3807 11042 3787 11040 3781 11045
3778 11047 3781 11065 3793 11074
$$
MTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 2:26 PM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 2, 2:26 PM MDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 226 PM MDT Sun Oct 2 2022 .SYNOPSIS...Unsettled weather will continue across portions of southern and eastern Utah through Monday. Upper level ridging will build into the region Tuesday and persist through much of the remainder of the week. && .SHORT TERM...Water Vapor satellite imagery this afternoon shows a broad circulation center impacting much of the Western US, centered over Eastern Montana with bands wrapping around cyclonically as far south as Northern Arizona. A shortwave trough can be picked out over along the Utah/Nevada border near Wendover, sliding southeastward. In advance of these feature, a number of towering cumulus stretch from around Mesquite Nevada to the Uintas. Area radars show heavy rain as the main threat with these storms along with small hail. A number of Special Weather Statements and a Flash Flood Warning have been issued thus far today over our area. Showers and thunderstorms continue to become more numerous across southern and eastern Utah this afternoon in response to the increasing divergence aloft ahead of a shortwave pivoting around the upper-level low centered near the WY/ID border. Within this area of ascent, low-level southwesterly moisture advection is helping to increase instability while mid-level lapse rates also continue to steepen. This is resulting in a broad area of about 1000 J/kg of MLCAPE across southern and eastern Utah ahead of a surface front draped through central Utah. In addition, bulk shear values are increase to 30-35 knots along and ahead of the front, with fairly straight hodographs through the mid-levels. Given this, left and right splitting supercells are expected, and have been observed on radar so far, with some upscale aggregation on colliding cold pools to mulicell clusters expected. With the initial round of convection aided by orographic ascent along the central spine of mountains of Utah, these storms will evolve eastward across eastern Utah through this afternoon, with the main threats being large hail, strong winds and locally heavy rainfall which could result in flash flooding. Into this evening, along the boundary stalled across west-central Utah, another round of showers and thunderstorms may redevelop with additional training of storms into the evening as the shortwave interacts further with the stalled boundary. The 12Z HREF membership favor a Cove Fort to Fish Lake to Goblin Valley line southward to around Panguitch for a heavy rain threat. While there are less threats in the area, we will have to watch the Halfway Hill Burn scar and also Marysvale vicinity which has had a number of debris flow events in recent year. A few showers may linger overnight from around the Sevier Valley southeastward to Lake Powell. Going into tomorrow, the deeper moisture will be shunted to south of I-70 as one final shortwave trough pushes through northwest flow aloft. This wave will be trailing the parent upper-level closed low which at this point will be moving into North Dakota. Drying can be expected north of I-70, while afternoon convection will fire over the higher terrain south of I-70 and generally east of US-89. Interrogating HREF fields via the DESI tool shows that while simulated cores do not look particularly strong, they will be taking a favorable down- drainage trajectory for most rec areas from around Capitol Reef southwestward to the Paria drainage. Thus, one more day of flash flooding threat is in store for Capitol Reef / Grand Staircase / Glen Canyon, with some threat for all southern Utah mountains due to the general convection threat. Drier air moving in Monday night will finally bring an end to any thunderstorm threat. .LONG TERM (After 12Z/6AM Tuesday)...Long term period looks to have a much less active pattern setting up. An amplifying ridge will be over our area for the period. North to northwest flow aloft indicates subsidence. With the ridge and northwest flow aloft, much calmer conditions are expected. Temperatures are expected to be 5 to 10 degrees above normal. Overall this is shaping up to be a beautiful week as far as temperatures and weather go to enjoy the fall colors. At the end of the week, the pattern appears to be shifting to a more active one. Sixty percent of all ensemble members have a shortwave that moves through the area this upcoming weekend. This increases the chance for precipitation as PWAT values for central and especially southern Utah range between 0.60" and 0.80". The best day for precipitation chances appears to Sunday at the moment. The other 40% of ensembles have the ridge axis shifting either eastward or westward and also have the ridge weakening slightly. While there is a decent chance that the calm and nice weather will continue into next week, the trends for a more active pattern have been increasing slightly over the past couple of days. && .AVIATION...KSLC...VFR conditions will prevail for the valid TAF period. Northwest flow is expected to continue until roughly 03-04z, when light southeasterly flow will prevail. Northwesterly flow will return around 17-18z. .REST OF UTAH AND SOUTHWEST WYOMING...Scattered showers and isolated thunderstorms will continue to develop across much of central and southern Utah through at least 03z. Additional showers and thunderstorms are expected through roughly 08-09z between I-70 and KBCE and east of I-15. Periods of gusty and erratic winds are possible near thunderstorms. MVFR to IFR VIS is possible within heavy rainfall. Northern UT and southwest WY will remain dry, though a light, isolated shower may reach as far north as KHCR before sunset. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && SHORT TERM... LONG TERM... AVIATION... For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
In the hours before
Special weather statement, Oct 2, 3:36 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Salt Lake City UT
336 PM MDT Sun Oct 2 2022
UTZ114-022200-
Western Uinta Basin UT-
336 PM MDT Sun Oct 2 2022
...A strong thunderstorm will impact portions of southeastern
Duchesne County through 400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Myton, or 12 miles east of Duchesne, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Myton and Bridgeland.
This includes US Route 40 between mile markers 95 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4004 11029 4022 11025 4021 10997 3997 10997
3996 10998
TIME...MOT...LOC 2135Z 279DEG 17KT 4012 11018
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MTSpecial weather statement, Oct 2, 3:47 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
347 PM MDT Sun Oct 2 2022
UTZ121-130-022215-
San Rafael Swell UT-Western Canyonlands UT-
347 PM MDT Sun Oct 2 2022
...A strong thunderstorm will impact portions of northeastern
Garfield...eastern Wayne and south central Emery Counties through 415
PM MDT...
At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Hanksville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Garfield...eastern Wayne and south central Emery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3824 11059 3859 11054 3851 11009 3813 11018
TIME...MOT...LOC 2147Z 280DEG 20KT 3832 11048
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MTLocal storm report, Oct 2, 3:58 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
358 PM MDT SUN OCT 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL HANKSVILLE 38.37N 110.72W
10/02/2022 E1.00 INCH WAYNE UT PUBLIC
DAMAGE INCLUDED HAIL DENTS ON CARS, SHREDDED LEAVES ON
TREES.
&&
JULIE.A.CUNNINGHAMSpecial weather statement, Oct 2, 4:00 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
400 PM MDT Sun Oct 2 2022
UTZ122-125-022230-
Southwest Utah UT-Southern Mountains UT-
400 PM MDT Sun Oct 2 2022
...A strong thunderstorm will impact portions of west central Iron
County through 430 PM MDT...
At 359 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southeast of Ursine, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Modena.
This includes Utah Route 56 between mile markers 3 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3793 11396 3785 11365 3761 11381 3776 11406
3779 11405
TIME...MOT...LOC 2159Z 298DEG 10KT 3782 11394
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MTSpecial weather statement, Oct 2, 4:12 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
412 PM MDT Sun Oct 2 2022
UTZ122-125-022245-
Southwest Utah UT-Southern Mountains UT-
412 PM MDT Sun Oct 2 2022
...A strong thunderstorm will impact portions of southeastern Iron
County through 445 PM MDT...
At 412 PM MDT, Doppler radar was tracking a strong thunderstorm near
Enoch, or 7 miles northwest of Cedar City, moving southeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cedar City, Enoch, Summit, Brian Head and Hamilton Fort.
This includes the following highways...
Interstate 15 between mile markers 53 and 70.
Utah Route 56 between mile markers 54 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3774 11333 3792 11322 3776 11281 3753 11299
TIME...MOT...LOC 2212Z 300DEG 17KT 3777 11317
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MTLocal storm report, Oct 2, 5:15 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
515 PM MDT SUN OCT 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 WNW ENOCH 37.77N 113.05W
10/02/2022 E1.25 INCH IRON UT BROADCAST MEDIA
&&
DVCThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 6:07 PM MDT | Flash Flood Warning | SLC | Emery, Wayne | 3 hr |
| Oct 1, 6:17 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, San Juan | 28 min |
| Oct 1, 6:27 PM MDT | Flash Flood Warning | SLC | Garfield, Kane, San Juan | 4 hr |
| Oct 1, 6:44 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, San Juan | 31 min |
| Oct 1, 7:22 PM MDT | Special Weather Statement | SLC | Emery | 23 min |
| Oct 1, 11:26 PM MDT | Special Weather Statement | SLC | Emery | 49 min |
| Oct 2, 1:40 AM MDT | Special Weather Statement | SLC | Duchesne | 50 min |
| Oct 2, 12:07 PM MDT | Special Weather Statement | SLC | Sevier | 23 min |
| Oct 2, 12:17 PM MDT | Special Weather Statement | SLC | Iron | 28 min |
| Oct 2, 12:33 PM MDT | Special Weather Statement | SLC | Sevier | 27 min |
| Oct 2, 12:43 PM MDT | Special Weather Statement | SLC | Washington | 47 min |
| Oct 2, 12:53 PM MDT | Special Weather Statement | SLC | Iron | 37 min |
| Oct 2, 12:59 PM MDT | Special Weather Statement | SLC | Sevier | 31 min |
| Oct 2, 1:05 PM MDT | Special Weather Statement | SLC | Beaver | 25 min |
| Oct 2, 1:17 PM MDT | Flash Flood Warning | SLC | Duchesne, Wasatch | 3 hr |
| Oct 2, 1:47 PM MDT | Special Weather Statement | SLC | Garfield | 28 min |
| Oct 2, 2:16 PM MDT | Special Weather Statement | SLC | Emery | 29 min |
| Oct 2, 2:19 PM MDT | Special Weather Statement | SLC | Iron | 26 min |
| Oct 2, 2:24 PM MDT | Special Weather Statement | SLC | Piute | 36 min |
| Oct 2, 2:26 PM MDT | Special Weather Statement | SLC | Wayne | 34 min |
| Oct 2, 2:28 PM MDT | Special Weather Statement | SLC | Garfield | 32 min |
| Oct 2, 2:33 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 27 min |
| Oct 2, 2:39 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 36 min |
| Oct 2, 2:47 PM MDT | Special Weather Statement | SLC | Emery | 43 min |
| Oct 2, 2:58 PM MDT | Special Weather Statement | SLC | Wayne | 32 min |
| Oct 2, 3:00 PM MDT | Special Weather Statement | SLC | Garfield | 30 min |
| Oct 2, 3:13 PM MDT | Severe Thunderstorm Warning | SLC | Wayne | 32 min |
| Oct 2, 3:16 PM MDT | Special Weather Statement | SLC | Garfield | 29 min |
| Oct 2, 3:17 PM MDT | Special Weather Statement | SLC | Iron | 28 min |
| Oct 2, 3:36 PM MDT | Special Weather Statement | SLC | Duchesne | 24 min |
| Oct 2, 3:44 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 31 min |
| Oct 2, 3:47 PM MDT | Special Weather Statement | SLC | 28 min | |
| Oct 2, 4:00 PM MDT | Special Weather Statement | SLC | Iron | 30 min |
| Oct 2, 4:12 PM MDT | Special Weather Statement | SLC | Iron | 33 min |
| Oct 2, 4:13 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Oct 2, 4:14 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 14 min |
| Oct 2, 4:19 PM MDT | Areal Flood Advisory | SLC | Duchesne | 56 min |
| Oct 2, 4:22 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 38 min |
| Oct 2, 4:25 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 35 min |
| Oct 2, 4:36 PM MDT | Areal Flood Advisory | SLC | Iron | 3 hr |
| Oct 2, 4:54 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 36 min |
| Oct 2, 4:59 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 31 min |
| Oct 2, 5:02 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 28 min |
| Oct 2, 5:09 PM MDT | Flash Flood Warning | SLC | Wayne | 2 hr |
| Oct 2, 5:30 PM MDT | Severe Thunderstorm Warning | SLC | Iron | 18 min |
| Oct 2, 5:32 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, San Juan | 28 min |
| Oct 2, 5:33 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Iron | 27 min |
Nearby
Flash Flood Warnings in Utah, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.